Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 113, NWS Northern Indiana

December 29, 2015Cass County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at Dec 29, 2015, 6:17 AM EST for Cass County, Miami County, Wabash County, Indiana. It took effect at Dec 29, 2015, 7:00 AM EST. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Dec 29, 2015, 6:17 AM EST (11:17 UTC)
In effect from
Dec 29, 2015, 7:00 AM EST
Expired
Dec 30, 2015, 4:00 PM EST
In force
33 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Wabash (WABI3). The gauge peaked at 14.01 ft at Dec 29, 2015, 7:00 AM EST.

actionminormoderate10152012/2912/3012/31
Action stage
10 ft
Minor stage
14 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WGUS43 KIWX 291117
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
617 AM EST TUE DEC 29 2015

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Wabash River at Wabash affecting Cass...Miami and Wabash Counties

.Recent heavy rainfall is expected to cause minor flooding on the 
Wabash River at Wabash today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-103-169-301117-
/O.NEW.KIWX.FL.W.0113.151229T1200Z-151230T2100Z/
/WABI3.1.ER.151229T1200Z.151229T1800Z.151229T2100Z.NO/
617 AM EST TUE DEC 29 2015

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Wabash River at Wabash
* until Wednesday afternoon.
* At 5 AM Tuesday the stage was 14.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning 
  and crest near 14.1 feet around  1 PM Tuesday December 29 and fall 
  below flood stage around  4 PM Tuesday December 29.
* At 14.0 feet...Lowland flooding begins in rural Wabash County.
* This crest compares to a previous crest of 14.6 feet which occurred 
  on Apr 24 2013.

&&

LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
      4078 8582                       

$$
1 follow-up statement
954 
WGUS83 KIWX 291548
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1048 AM EST TUE DEC 29 2015

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River at Wabash affecting Cass...Miami and Wabash Counties
 
...The Flood Warning has been extended for the following rivers...
 
  Wabash River near Linn Grove affecting Adams and Wells Counties 
  Wabash River near Bluffton affecting Wells County 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
  Kankakee River at Davis Route 30 affecting La Porte...Starke and St.
  Joseph Counties 
  Auglaize River near Fort Jennings affecting Allen...Paulding and 
  Putnam Counties 
  Blanchard River at Ottawa affecting Putnam County 
  Maumee River at Ft. Wayne affecting Allen and Paulding Counties 
  Maumee River near Defiance affecting Defiance and Henry Counties 
  Saint Marys River near Decatur affecting Adams...Allen and Van Wert 
  Counties 
  Saint Marys River at Muldoon Bridge affecting Allen County 
 
...The Flood Warning continues for the following rivers... 

  Mississinewa River near Marion affecting Grant...Miami and Wabash 
  Counties 
  Tippecanoe River near Ora affecting Fulton...Kosciusko...
  Marshall...Pulaski and Starke Counties 
  Tippecanoe River at Norway Dam affecting Carroll and White 
  Counties 
 
*********************************************************
.Write a short synopsis about the causes of the flooding after the 
dot. Do not remove the dot. Remove the stars and this message before 
sending. Thank you.
********************************************************

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive vehicles through flooded areas. the 
water may be too deep to allow safe passage. Never allow children to 
play in or near flood waters. Stay tuned to NOAA Weather Radio or 
local media for further statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Hydrology...  Rivers and Lakes.


All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC053-103-169-301548-
/O.CON.KIWX.FL.W.0115.151230T0000Z-151231T0000Z/
/MROI3.1.ER.151230T0000Z.151230T0000Z.151230T0000Z.NO/
1048 AM EST TUE DEC 29 2015

The Flood Warning continues for
  The Mississinewa River near Marion
* from this evening to Wednesday evening.
* At 10 AM Tuesday the stage was 11.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near flood stage around  7 PM 
  Tuesday December 29.
* At 12.0 feet...River is at flood stage. County Road 1125 South near
  Matthews begins to flood. The restaurant near the river gage begins
  to flood. Water begins to enter Matter Park and crosses north 
  Washington Street.  Basements and homes along Boots Creek begin to 
  flood. A few residents along River Road become concerned. Flood 
  water approaches restaurant near Charles Park
* This crest compares to a previous crest of 12.2 feet which occurred 
  on Feb 12 2009.

&&

LAT...LON 4074 8603 4076 8592 4058 8559 4053 8567


$$

INC049-085-099-131-149-301548-
/O.CON.KIWX.FL.W.0114.151230T1800Z-160104T0000Z/
/ORAI3.1.ER.151230T1800Z.151231T0600Z.160103T0000Z.NO/
1048 AM EST TUE DEC 29 2015

The Flood Warning continues for
  The Tippecanoe River near Ora
* from Wednesday afternoon to Sunday evening.
* At 9 AM Tuesday the stage was 10.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Wednesday 
  afternoon  and crest near 12.2 feet around  1 PM Thursday December 
  31 and fall below flood stage around  7 PM Saturday January  2.
* At 12.0 feet...The river is at flood stage...significant lowland 
  and rural flooding begins.
* This crest compares to a previous crest of 12.1 feet which occurred 
  on Jun 29 2015.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC015-181-301548-
/O.CON.KIWX.FL.W.0112.000000T0000Z-000000T0000Z/
/NWYI3.1.ER.151229T0654Z.151229T1100Z.000000T0000Z.UU/
1048 AM EST TUE DEC 29 2015

The Flood Warning continues for
  The Tippecanoe River at Norway Dam
* until further notice.
* At 8 AM Tuesday the flow was 13615 cfs and falling.
* Flood stage is 13.0 feet.


&&

LAT...LON 4066 8679 4078 8679 4078 8673 4072 8672
      4066 8672                       

$$

INC001-179-301548-
/O.EXT.KIWX.FL.W.0105.000000T0000Z-160101T0112Z/
/LYNI3.1.ER.151228T2245Z.151229T1445Z.151231T0112Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Wabash River near Linn Grove
* until Thursday evening.
* At 10 AM Tuesday the stage was 12.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  8 PM Wednesday December 30.
* At 12.0 feet...The flooding of county roads begin.
* This crest compares to a previous crest of 12.6 feet which occurred 
  on Jun 28 2015.

&&

LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502


$$

INC179-301547-
/O.EXT.KIWX.FL.W.0102.000000T0000Z-160101T1017Z/
/BLFI3.1.ER.151227T2130Z.151229T1800Z.151231T1017Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Wabash River near Bluffton
* until late Thursday night.
* At 10 AM Tuesday the stage was 12.0 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 12.2 feet around  1 
  PM Tuesday December 29 and fall below flood stage around  5 AM 
  Thursday December 31.
* At 12.0 feet...River Road and a few county roads are closed by high
  water.
* This crest compares to a previous crest of 12.0 feet which occurred 
  on Jun 15 2015.

&&

LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
      4069 8511                       

$$

INC017-103-169-291618-
/O.CAN.KIWX.FL.W.0113.000000T0000Z-151230T2100Z/
/WABI3.1.ER.151229T1222Z.151229T1230Z.151229T1247Z.NO/
1048 AM EST TUE DEC 29 2015

The Flood Warning is cancelled for
  The Wabash River at Wabash
* At 9 AM Tuesday the stage was 13.9 feet
* Flood stage is 14.0 feet.
* The river fell below flood stage Tuesday morning.
* Forecast...The river will fall to near 13.8 feet around  1 PM 
  Tuesday December 29.
* At 14.0 feet...Lowland flooding begins in rural Wabash County.
* This crest compares to a previous crest of 14.4 feet which occurred 
  on Apr 6 2009.

&&

LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
      4078 8582                       

$$

INC017-085-103-169-183-301547-
/O.EXT.KIWX.FL.W.0109.000000T0000Z-151231T0336Z/
/NMCI3.1.ER.151229T0256Z.151229T1300Z.151230T0336Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until Wednesday evening.
* At 9 AM Tuesday the stage was 10.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below the 9.0 foot flood stage 
  around 10 PM Tuesday December 29.
* At 10.0 feet...Flood waters near lumber company and trailer court 
  on South Mill Street.
* This crest compares to a previous crest of 10.5 feet which occurred 
  on Apr 24 2013.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC091-141-149-301547-
/O.EXT.KIWX.FL.W.0106.000000T0000Z-160103T0600Z/
/DAVI3.1.ER.151229T0750Z.151230T0000Z.160102T0600Z.NO/
948 AM CST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Kankakee River at Davis Route 30
* until late Saturday night.
* At 9 AM Tuesday the stage was 10.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.8 feet around  6 
  PM Tuesday December 29 and fall below flood stage around 12 AM 
  Saturday January  2.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 11.2 feet which occurred 
  on Jun 17 2015.

&&

LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
      4143 8670                       

$$

OHC003-125-137-301547-
/O.EXT.KIWX.FL.W.0104.000000T0000Z-151231T1724Z/
/FTJO1.1.ER.151229T0205Z.151230T0000Z.151230T1724Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Auglaize River near Fort Jennings
* until Thursday afternoon.
* At 10 AM Tuesday the stage was 14.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to a crest near 15.0 feet around  7 
  PM Tuesday December 29 and fall below flood stage around 12 PM 
  Wednesday December 30.
* At 16.0 feet...Moderate flooding begins along the Auglaize River 
  with secondary roads and agricultural lands as well as homes 
  nearest the river being affected by flood waters. Some evacuations 
  of people and property may be necessary.
* This crest compares to a previous crest of 15.1 feet which occurred 
  on Jun 28 2015.

&&

LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
      4081 8433                       

$$

OHC137-301547-
/O.EXT.KIWX.FL.W.0107.151230T0200Z-160101T0815Z/
/OTTO1.1.ER.151230T0200Z.151230T1800Z.151231T0815Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Blanchard River at Ottawa
* from this evening to late Thursday night.
* At 10 AM Tuesday the stage was 21.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river will rise above flood stage Tuesday night and 
  crest near 23.9 feet around  1 PM Wednesday December 30 and fall 
  below flood stage around  3 AM Thursday December 31.
* At 23.0 feet...Lowland flooding occurs mainly in south Ottawa. 
  Flood water also gets into low farmlands.
* This crest compares to a previous crest of 24.2 feet which occurred 
  on Dec 7 2011.

&&

LAT...LON 4103 8429 4107 8429 4108 8404 4100 8401
      4104 8416                       

$$

INC003-OHC125-301547-
/O.EXT.KIWX.FL.W.0110.000000T0000Z-160101T1500Z/
/FTWI3.1.ER.151229T0952Z.151230T0600Z.151231T1500Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Maumee River at Ft. Wayne
* until Friday morning.
* At 10 AM Tuesday the stage was 17.3 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 17.8 feet around  1 
  AM Wednesday December 30 and fall below flood stage around 10 AM 
  Thursday December 31.
* At 18.0 feet...The lowest unprotected city streets begin to flood. 
  A few residents of River Haven are affected by high water.
* This crest compares to a previous crest of 17.4 feet which occurred 
  on Dec 28 2008.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$

OHC039-069-301547-
/O.EXT.KIWX.FL.W.0108.000000T0000Z-160101T0936Z/
/DEFO1.1.ER.151229T0542Z.151230T0000Z.151231T0936Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Maumee River near Defiance
* until late Thursday night.
* At 10 AM Tuesday the stage was 11.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 11.7 feet around  7 
  PM Tuesday December 29 and fall below flood stage around  4 AM 
  Thursday December 31.
* At 12.3 feet...Flooding begins on Auglaize and East Front Streets 
  and in the rear of the building at Leever Glass.
* This crest compares to a previous crest of 11.3 feet which occurred 
  on Apr 20 2013.

&&

LAT...LON 4121 8465 4127 8467 4131 8431 4128 8431


$$

INC001-003-OHC161-301547-
/O.EXT.KIWX.FL.W.0103.000000T0000Z-160103T1500Z/
/DCRI3.1.ER.151227T1925Z.151231T0600Z.160102T1500Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Saint Marys River near Decatur
* until Sunday morning.
* At 10 AM Tuesday the stage was 19.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise to a crest near 19.9 feet around  1 
  AM Thursday December 31 and fall below flood stage around 10 AM 
  Saturday January  2.
* At 19.5 feet...Flooding expands into more farm land in the Decatur 
  area. Flood waters approach Piqua Road...US 224...Ohio State Route 
  49 and Indiana 101 just north of Pleasant Mills. Flood water begins
  to cross Ohio highway 49 north of Wilshire, Ohio.
* This crest compares to a previous crest of 20.4 feet which occurred 
  on Apr 12 2013.

&&

LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494


$$

INC003-301547-
/O.EXT.KIWX.FL.W.0111.000000T0000Z-160101T1800Z/
/SASI3.1.ER.151229T1300Z.151231T0000Z.151231T1800Z.NO/
1048 AM EST TUE DEC 29 2015

 The Flood Warning has been extended for
  The Saint Marys River at Muldoon Bridge
* until Friday afternoon.
* At 4 AM Tuesday the stage was 13.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning 
  and crest near 14.4 feet around  1 AM Thursday December 31 and fall
  below flood stage around  1 PM Thursday December 31.
* At 14.0 feet...Flooding occurs in parks and low farmland throughout
  southern Allen County. The City of Fort Wayne starts 24 hour flood 
  fighting procedures.
* This crest compares to a previous crest of 14.7 feet which occurred 
  on May 26 2011.

&&

LAT...LON 4104 8518 4109 8516 4109 8512 4104 8514
      4094 8504 4093 8506             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Dec 29, 6:01 AM EST, 16 minutes earlier.

Area forecast discussion, Dec 29, 6:01 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
601 AM EST TUE DEC 29 2015

.SYNOPSIS...
ISSUED AT 350 AM EST TUE DEC 29 2015

PRIMARILY DRY CONDITIONS EXPECTED TODAY WITH JUST A SLIGHT CHANCE OF
ISOLATED RAIN OR SNOW SHOWERS...PRIMARILY IN THE MORNING.
TEMPERATURES TODAY WILL REMAIN IN THE MID 30S. THERE IS A CHANCE OF
LIGHT SNOW ON WEDNESDAY. THIS SNOW MAY MIX WITH RAIN AT TIMES AND
LITTLE TO NO ACCUMULATION IS EXPECTED. HIGHS ON WEDNESDAY WILL BE IN
THE MID TO UPPER 30S. QUIET WEATHER THEN EXPECTED THROUGH THE
WEEKEND WITH JUST A CHANCE OF LIGHT LAKE EFFECT SNOW IN MICHIGAN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 350 AM EST TUE DEC 29 2015

A WELCOME RETURN TO QUIET WEATHER TODAY. SURFACE LOW CURRENTLY
LIFTING NORTHEAST OF THE AREA AND WEAKENING. SOME RESIDUAL WRAP-
AROUND MOISTURE WILL LIFT INTO OUR CWA TODAY ALONG WITH COOLER
THERMAL PROFILES THAT WILL OFFSET ANY DIURNAL CONTRIBUTION TO TEMPS.
UPSTREAM RADAR MOSAIC SHOWS SOME SPORADIC WEAK RETURNS BUT SURFACE
REPORTS OF PRECIP ARE VERY FEW AND FAR BETWEEN GIVEN LIMITED
MOISTURE DEPTH AND VERY WEAK FORCING. SUBTLE SHORTWAVE WILL MOVE
OVER THE CWA DURING THE EARLY MORNING AND MAY PRODUCE SOME ISOLATED
RAIN/SNOW SHOWERS BUT RIDGING QUICKLY BUILDS BY LATE MORNING AND
WILL LIKELY SHUT OFF MOST PRECIP. CUT BACK POPS FOR TODAY AS A
RESULT. ONLY EXCEPTION IS IN OUR MICHIGAN COUNTIES WHERE WESTERLY
FETCH OFF THE LAKE COULD ADD JUST ENOUGH MOISTURE AND MARGINAL
INSTABILITY TO SUPPORT LINGERING RAIN/SNOW SHOWERS INTO THE
AFTERNOON. SOME CONCERN FOR DRIZZLE OR FREEZING DRIZZLE GIVEN
LIMITED MOISTURE ABOVE -10C. HOWEVER...CHANCES FOR ANY PRECIP ARE
SMALL AND SURFACE TEMPS WILL BE HOVERING AROUND 33-37 SO NOT
EXPECTING ANY IMPACTS. JUST A SLIGHT CHANCE OF A FEW FLURRIES IN OUR
FAR N/NW TONIGHT. OTHERWISE EXPECT DRY CONDITIONS THROUGH 12Z WED.
LOW TEMPS ONLY AROUND 30F UNDER MOSTLY CLOUDY SKIES.

&&

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 350 AM EST TUE DEC 29 2015

SHRTWV OVER THE SWRN CONUS THIS MORNING EXPECTED TO LIFT NE
ACROSS OUR NW PORTION OF OUR CWA WED. GULF MOISTURE SHUNTED WELL
E-SE OF THE CWA BY TODAY'S SYSTEM WHILE STRONGER FORCING ALONG AND
WEST OF TRACK OF VORT MAX STAYS TO OUR NW... THUS MAINTAINED JUST
A CHC OF LIGHT PRECIP MAINLY NW PORTION OF CWA WHERE MINOR SNOW
ACCUMS PSBL. CAA BEHIND THIS SYSTEM FAIRLY WK BUT MAY BE
SUFFICIENT TO CAUSE SCT LAKE EFFECT/ENHANCED SNOW SHOWERS WED NGT-
FRI AS LOW LEVEL WNW FLOW DVLPS/PERSISTS WITH WK LAKE INDUCED
INSTABILITY AND WK SHRTWV'S MOVG E-SE FROM THE PLAINS/CANADA.
TEMPS IN THIS TIMEFRAME SHOULD BE SLIGHTLY BLO NORMAL. LATEST
MEDIUM RANGE MODELS SUGGEST ERN NORTH AMERICA TROF WILL PROGRESS
TO THE WRN ATLANTIC EARLY NEXT WEEK ALLOWING WRN RIDGE TO MOVE
INTO THE GRTLKS/OH VALLEY PROVIDING FAIR WX WITH A SLOW WARMING
TREND ACROSS OUR CWA.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 600 AM EST TUE DEC 29 2015

WEAK SHORTWAVE LIFTING NORTH AND MOIST CYCLONIC FLOW ON THE
BACKSIDE OF DEPARTING LOW WILL BRING THE POTENTIAL FOR IFR
CONDITIONS TODAY...ESPECIALLY AT KSBN. MAY BE UNTIL ROUGHLY 13Z
BUT EXPECT LOWER CEILINGS OVER CHICAGO TO MIGRATE EASTWARD.
CONFIDENCE MUCH LOWER AT KFWA WITH FORECAST SOUNDINGS LESS CLEAR
CUT AND UPSTREAM OBS HIGHLY VARIABLE. LEFT KFWA MVFR BUT EXPECT
CONDITIONS TO BE VARIABLE THROUGH THE DAY. SOME MARGINAL
IMPROVEMENT POSSIBLE BY AFTERNOON BUT LOW LEVEL MOISTURE PLUME
EXTENDS OVER A LARGE AREA AND WILL LIKELY NOT DISSIPATE BEFORE
NEXT WAVE APPROACHES WEDNESDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LMZ043-
     046.

&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...JT
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Dec 29, 4:40 AM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EST TUE DEC 29 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-300945-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
440 AM EST TUE DEC 29 2015 /340 AM CST TUE DEC 29 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING WILL OCCUR ON MANY RIVERS IN THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MINOR FLOODING IS EXPECTED TO CONTINUE ON SOME RIVERS IN THE AREA
THROUGH LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED... BUT REPORTS OF TOTAL
PRECIPITATION FROM YESTERDAYS STORM ARE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-300945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EST TUE DEC 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY. HAZARDOUS CONDITIONS
FOR SMALL CRAFT MAY CONTINUE INTO THIS EVENING ALONG THE SOUTHWEST
MICHIGAN SHORELINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 9:42 PM ESTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke5 days
Dec 28, 10:10 PM ESTSmall Craft AdvisoryIWX19 hr
Dec 28, 10:22 PM ESTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley47 hr
Dec 28, 11:11 PM ESTRiver Flood WatchIWXCarroll, White24 hr
Dec 29, 2:13 AM ESTRiver Flood WarningIWXAllen48 hr
Dec 29, 2:13 AM ESTRiver Flood WarningIWXAllen43 hr
Dec 29, 5:32 AM ESTRiver Flood WarningIWXCarroll, White30 hr
Dec 29, 10:06 AM ESTRiver Flood WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke5 days
Dec 29, 10:38 AM ESTRiver Flood WarningIWXGrant, Miami, Wabash32 hr

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.